# SDR DHL2005367005

- Difficulty date: November 24, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- Engine: Ge CF650C2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 141FL01D3
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE APPROACH THE LANDING GEAR WAS EXTENDED AND THE GREEN NOSE GEAR DOWN LIGHT ON THE FWD CENTER PANEL DID NOT ILLUMINATE. THE GREEN NOSE GEAR DOWN LIGHT DID ILLUMINATE ON THE SECOND OFFICERS PANEL.  REMOVED AND REPLACED NOSE GEAR DOWN AND LOCKED SWITCH 40GB IAW MM 32-00-00. CHECKED GOOD.  (SW. P/N 141FL01D3)
